# SDR YENA20120116411

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 7,835 hours, 4,731 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2056
- Condition: Failed
- Location: Le Slat
- Part time: 7,835 hours, 4,731 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1175, BOS-EWR, CREW DECLARED AN EMERGENCY DUE TO SLAT FAIL ON APPROACH.  REMOVED AND REPLACED LT OUTBD SKEW SENSORS IAW AMM 27-83-01.  BOTH SENSORS OPS CHECK GOOD.  SENSOR P/N 1702286B S/N 3544.
